# SDR NACA2022090400001

- Difficulty date: September 4, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N304KH
- Make and model: Boeing 737
- Aircraft serial: 28054
- Aircraft time: 52,810 hours, 27,537 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

K-LOADER RAN INTO AIRCRAFT. DENTED AC AT STRINGER 21L-23L AND BS 400-425, INTERNAL DAMAGE FOUND. LEFT BS 420 SHEAR TIE CRACKED BETWEEN STRINGERS 22L AND 23L. CORRECTIVE ACTION IN WORK.
